SLEEPLESS IN THE NIGHT
Feb 4, 2013
Hi Doctor,How are you .I hope you are well and good.You have responded once for me for a question which is subjected as sub:"CD 4 COUNT DRASTICAL DOWN(RECOVERED)" in the recent times. Now I am facing problems with no proper sleep in the nights(Most of the days).I am in medication and TRUSTIVA(ART) at 9 PM in the night.I am on diet to reduce weight.As i am working and supposed to present in duties in the morning,i am in helpless situation.I have no other problems with my health.Could you please suggest me what shall i do.I am in desperate situation doctor please help me with any suggestion.I appreciate for your quick response, Thanks, Nani
Response from Mr. Vergel
Trustiva can cause sleep disturbances due to one of its components (Sustiva or Efavirenz). Talk to your doctor about switching you to a regimen that does not contain efavirenz. You will probably sleep much better then.
You can also try taking the drug on an empty stomach 2 hours before breakfast to see if that helps. If you are taking it at night, make sure it is after at least 2 hours after eating. Food increases blood levels of efavirenz, which can create more sleep disturbances.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Once You Have A Std Do You Ever Get Rid Of The Std
- Uncommon Sexually Transmitted Diseases
- What Does It Mean When You Have A Discharge But No Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.